# SDR COMA9610237

- Difficulty date: August 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120212
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Syst
- Condition: Reqd Service
- Location: Left
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT HYDRAULIC RESERVOIR LOW FLUID LEVEL WARNING ILLUMINATED, QUANTITY INDICATOR IN YELLOW ZONE.  INSPECTED AIRCRAFT FOR POSSIBLE HYDRAULIC LEAKS AND FOUND NONE.  SERVICED HYDRAULIC SYSTEM TO PROPER LEVEL AND ACFT RETURNED TO SERVICE.
